# SDR AALA20050590

- Difficulty date: September 12, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO OVERHEAD EMERGENCY LIGHTS AT ROWS 23, 24B, AND 26 INOPERATIVE.  REPLACED BATTERY PACK FOR OVERHEAD EMERGENCY LIGHTS AT ROWS 23, 24B, AND 26.  SYSTEM GROUND CHECKED NORMAL OPERATION.
